Skip to main content

Maximum Strength Severe Multi-Symptom Cough Cold + Flu Pack

Fight your symptoms around the clock with our day and nighttime formulas, enhanced to provide fast and powerful relief from your worst cough, cold & flu symptoms. Take control of coughs, headaches, body aches, fever, and congestion.

DAYTIME

ACTIVE INGREDIENTS:

(IN EACH 20 ML)

  • Acetaminophen, USP 650 mg - Pain reliever/Fever reducer
  • Dextromethorphan HBr, USP 20 mg - Cough suppressant
  • Guaifenesin, USP 400 mg - Expectorant
  • Phenylephrine HCl, USP 10 mg - Nasal decongestant

NIGHTTIME

ACTIVE INGREDIENTS:

(IN EACH 20 ML)

  • Acetaminophen, USP 650 mg - Pain reliever/Fever reducer
  • Diphenhydramine HCl, USP 25 mg - Antihistamine/Cough suppressant
  • Phenylephrine HCl, USP 10 mg - Nasal decongestant

DAYTIME

12 YEARS AND OVER:

20 mL every 4 hours

UNDER 12 YEARS:

Do not use

NIGHTTIME

12 YEARS AND OVER:

20 mL every 6 hours

UNDER 12 YEARS:

Do not use

DAYTIME

Uses

  • Temporarily relieves these symptoms occurring with a cold or flu:
    • Cough due to minor throat and bronchial irritation
    • Nasal congestion
    • Sinus congestion and pressure
    • Minor aches and pains
    • Sore throat
    • Headache
  • Temporarily reduces fever
  • Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive

NIGHTTIME

Uses

  • Temporarily relieves these symptoms occurring with a cold or flu, hay fever, or other respiratory allergies:
    • Cough due to minor throat and bronchial irritation
    • Nasal congestion
    • Headache
    • Sore throat
    • Minor aches and pains
    • Runny nose
    • Sneezing
    • Itchy, watery eyes
    • Itching of the nose and throat
  • Temporarily reduces fever

Acetaminophen, also known as paracetamol, should not be taken with other medicines that also contain acetaminophen.  Acetaminophen is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.  Do not take more than recommended dose, as this may be harmful, including serious harm to your liver.  If you have liver or kidney disease, talk to your doctor before taking acetaminophen.